Two-to-one continuous images of $\mathbb{N}^*$

Tom 186 / 2005

Alan Dow, Geta Techanie Fundamenta Mathematicae 186 (2005), 177-192 MSC: Primary 54A35, 54C10. DOI: 10.4064/fm186-2-5

Streszczenie

A function is two-to-one if every point in the image has exactly two inverse points. We show that every two-to-one continuous image of $\mathbb{N}^*$ is homeomorphic to $\mathbb{N}^*$ when the continuum hypothesis is assumed. We also prove that there is no irreducible two-to-one continuous function whose domain is $\mathbb{N}^*$ under the same assumption.

Autorzy

  • Alan DowDepartment of Mathematics
    University of North Carolina at Charlotte
    9201 University City Blvd.
    Charlotte, NC 28223-0001, U.S.A.
    e-mail
  • Geta TechanieDepartment of Mathematics
    University of North Carolina at Charlotte
    9201 University City Blvd.
    Charlotte, NC 28223-0001, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek